# SDR 29GA2019021100002

- Difficulty date: February 10, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 36,475 hours, 40,679 cycles
- Engine: Ge CT79B
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Equip Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT# 0102,  FA EMERGENCY EQUIPMENT DOOR STICKS.  ADJUST LATCH ON FA EMERGENCY EQUIPMENT DOOR. IAW SAAB 340 AMM 25-28-20-05
